Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and blurred vision while on Effexor and Clonazepam?

Hi, I have a friend who has been treated for years for Parkinson but last year another medical institution said she did not have it and took her off all medications (I was told). NOw she is in a nursing home after being taken to a hospital. She was found laying on the floor of her apartment and had been there three days. She said she had septic shock and was close to death. I helped another friend go to her apartment to gather her laundry and found medications all over the place. They were: Effexor XR, Levocetirzine; ClonazePAM; and rOPINIRole HCL. After reading up on the side effects for these I can see all of her compliants and symptoms could have been caused by these medications. What are the chances of her getting off these medications so she won t have dry mouth, get dizzy, get blurred vision, get depressed and suffer from anxiety?
Thu, 26 Jul 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

* As per my clinical experience, it is the synergistic effects of Effexor with Clonazepam giving dizziness and blurred vision.
* I recommend to discuss the same with his psychiatrist and get dosage titration to control the issue.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

On an off for the last few months, I have been experiencing blurry vision (despite seeing two eye doctors and getting new glasses) and dizziness....